# SDR ZDU2003F00000

- Difficulty date: February 1, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N5173V
- Make and model: Cessna 172S
- Aircraft serial: 172S9046
- Engine: Lyc IO360L2A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 300011
- Part serial: 329331
- Condition: Failed
- Location: Cabin
- Part time: 445 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MECHANIC CHECK,  ELT REMOTE SWITCH FOUND INOPERATIVE, FAILURE TRACED TO ELT ITSELF.  ALL UNITS FAILED REMOTE TEST BETWEEN 400-600 HOURS.  ALL OTHER ELT FUNCTIONS, NORMAL.
